# SDR SIMA20130301004

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 23,388 hours, 20,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 CRACKED BETWEEN STRINGERS 15R - 16-R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGED SECTION, SPLICED IN NEW SECTION PER EO-EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
